# SDR JJWA0049154

- Difficulty date: September 25, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N281CB
- Make and model: Bell 206B
- Aircraft serial: 3303
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206321004
- Part serial: 3722
- Condition: Corroded
- Location: Mlg
- Part time: 1,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH SKID GEAR TUBE DISSIMILAR METAL CORROSION CRACK FOUND STARTING WITH SKID SHOE INSERT NUT UNDER AFT CROSSTUBE TITTING, ONLY 3 YEARS OLD, CRACK MAY HAVE BEEN MISSED FOR A WHILE ON INSPECTIONS.
